Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 26–30 (Mi mz3233)  

This article is cited in 4 scientific papers (total in 4 papers)

Interpolation by bilinear splines

S. B. Vakarchuk

Institute of Geotechnical Mechanics of Ukraine National Academy of Scinces

Full text: PDF file (347 kB)

English version:
Mathematical Notes, 1990, 47:5, 441–444

Bibliographic databases:

UDC: 517.5
Received: 14.03.1986
Revised: 26.12.1989

Citation: S. B. Vakarchuk, “Interpolation by bilinear splines”, Mat. Zametki, 47:5 (1990), 26–30; Math. Notes, 47:5 (1990), 441–444

Citation in format AMSBIB
\Bibitem{Vak90}
\by S.~B.~Vakarchuk
\paper Interpolation by bilinear splines
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 26--30
\mathnet{http://mi.mathnet.ru/mz3233}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068053}
\zmath{https://zbmath.org/?q=an:0736.41019}
\transl
\jour Math. Notes
\yr 1990
\vol 47
\issue 5
\pages 441--444
\crossref{https://doi.org/10.1007/BF01158084}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990ET04100004}


Linking options:
  • http://mi.mathnet.ru/eng/mz3233
  • http://mi.mathnet.ru/eng/mz/v47/i5/p26

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Sh. Shabozov, “Exact bounds for simultaneous approximation of functions of two variables and their derivatives by bilinear splines”, Math. Notes, 59:1 (1996), 104–111  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Babenko V.F. Leskevich T.Yu., “Approximation of Some Classes of Functions of Many Variables by Harmonic Splines”, Ukr. Math. J., 64:8 (2013), 1151–1167  crossref  isi
    3. M. Sh. Shabozov, S. N. Mekhmonzoda, “Sharp Estimates of the Error of Interpolation by Bilinear Splines for Some Classes of Functions”, Math. Notes, 102:3 (2017), 417–423  mathnet  crossref  crossref  mathscinet  isi  elib
    4. M. Sh. Shabozov, U. N. Zevarshoev, “Ob odnovremennom priblizhenii funktsii dvukh peremennykh i ikh proizvodnykh bilineinymi interpolyatsionnymi splainami”, Sib. zhurn. chist. i prikl. matem., 18:2 (2018), 60–72  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:245
    Full text:93
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021